# SDR C2XA10RI115

- Difficulty date: September 7, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 22,004 hours, 16,593 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 20144E
- Condition: Delaminated
- Location: Cockpit
- Part time: 7,831 hours, 5,760 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2402 - ROC - FLIGHT CREW REPORTED RT LOWER CORNER DELAMINATED ON F/O'S WINDSHIELD.  CREW PERFORMED FLIGHT DIVERSION AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED F/O'S WINDSHIELD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
